# SDR REXA2016050800709

- Difficulty date: May 8, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 24,519 hours, 22,079 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE DOOR OPEN & GEAR DISAGREE MASTER CAUTION MSG AFTER TAKEOFF WHEN PUTTING GEAR UP.  SPEED APPROX 160 KTS.  R & R CENTERING PROX SWITCH & PROX SWITCH BRACKET IAW AMM 32-61-05 & AMM 32-21-01.  R & R NLG HARNESS IAW AMM 32-61-25.  SECURED TOW STRAP COLLAR IAW TS 000871R4.  SEE CONTINUATION CARDS FOR DETAILS.
